| Catalog Number |
0703046002 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description
It was reported that during an anorectoplasty, a flame was noticed coming from the e-sep tip when the electrode was changed.They didn't use the standard electrode that came in the bovie.They switched to the colorado needle electrode, a kirwan surgical product, when this needle was put in, it looked like a lighter every time they pushed coag.Usually they use a plug to eliminate gas coming out, they were unable to do so in this situation, every time they pressed coag, it flickered like a lighter.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
It was reported that during an anerectoplasty, a flame was noticed coming from the e-sep tip when the electrode was changed.They didn't use the standard electrode that came in the bovie.They switched to the colorado needle electrode, a kirwan surgical product, when this needle was put in, it looked like a lighter every time they pushed coag.Usually they use a plug to eliminate gas coming out, they were unable to do so in this situation, every time they pressed coag, it flickered like a lighter.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.